# SDR REXA2025063000703

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 34,185 hours, 23,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH EXTERNAL EMERGENCY LIGHT AFT OFLEADING EDGE OF THE WING IS INOP. (DS93)  REMOVED AND REPLACED LIGHT EMERG.EXTERNAL & LAMP PER AMM 33-51-15. REMOVED AND REPLACED CHARGER ASSY,BATTERY AND BATTERY PACK AT PS37 PER AMM31-51-17.NO FIX. PERFORMED WIRE CHECKS PER WM 33-50-01 AND  ESPM 20-12-01, FROM DS93 POSITIVE TO PS37P1 PIN 11 FOUND SHORT TO GROUND TRANSFERRED TO 4064415-2 FOR DIFFERAL.
